# SDR MASA200500257

- Difficulty date: March 26, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N907FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15007
- Aircraft time: 3,919 hours, 3,086 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Circuit Card
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAPTAIN RETURNED TO THE FIELD WHEN AIRCRAFT EXPERIENCED A NOSE LANDING GEAR DISAGREE MASTER WARNING FOLLOWING ATTEMPTED GEAR RETRACTION.  MAINTENANCE REMOVED AND REPLACED THE IOC CARD.
